STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5530-G-509 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event an event regarding revision due to pain involving a triathlon insert was reported.The event was not confirmed.Method & results product evaluation and results: material analysis, visual inspection, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot. conclusions: an event regarding revision due to pain involving triathlon insert was reported.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as device details, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's left knee was revised for chronic pain.A 5x9 poly was exchanged for a new one.Spoke to rep: revision and primary usage sheet's were provided but otherwise no further information will be released by the hospital or surgeon.